Identification in the linear errors in variables model: A note
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-364317.
Date of creation: 1983
Date of revision:
Publication status: Published in Econometrica (1983) v.51, p.1847-1849
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Hausman, J. A. & Newey, W. K. & Powell, J. L., 1995.
"Nonlinear errors in variables Estimation of some Engel curves,"
Journal of Econometrics,
Elsevier, vol. 65(1), pages 205-233, January.
- J. A. Hausman & W. K. Newey & J. L. Powel, 1988. "Nonlinear Errors in Variables: Estimation of Some Engel Curves," Working papers 504, Massachusetts Institute of Technology (MIT), Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.